# SDR CA020215015

- Difficulty date: February 15, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 13,409 hours
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: V31
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PART TIME UK PILOT REPORTED THE CARGO DOOR LIGHT CAME ON AFTER 15 MINUTES OF FLIGHT.  AIRCRAFT RETURNED TO POINT OF ORIGIN AND DURING SHUTDOWN THE LIGHT WENT OUT.  MAINTENANCE FOUND THE CARGO DOOR MICROSWITCH OUT OF ADJUSTMENT. MICROSWITCH ADJUSTED AND AIRCRAFT RETURNED OT SERVICE.
